Show simple item record

dc.contributor.authorLiu, Wei-Jiu ( )
dc.contributor.authorWilliams, Graham H. ( )
dc.date.accessioned2019-03-25T19:37:33Z
dc.date.available2019-03-25T19:37:33Z
dc.date.issued1998-06-20
dc.identifier.citationLiu, W. J. & Williams, G. H. (1998). Partial exact controllability for the linear thermo-viscoelastic model. Electronic Journal of Differential Equations, 1998(17), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7938
dc.description.abstractThe problem of partial exact controllability for linear thermo-viscoelasticity is considered. Using classical multiplier techniques, a boundary observability inequality is established under smallness restrictions on coupling parameters and relaxation functions. Then, via the Hilbert Uniqueness method, the result of partial exact controllability is obtained with Dirichlet boundary controls acting on a part of the boundary of a domain.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectControllabilityen_US
dc.subjectThermo-viscoelasticityen_US
dc.subjectHilbert Uniqueness methoden_US
dc.titlePartial Exact Controllability for the Linear Thermo-Viscoelastic Modelen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record